Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been using Proactiv for three weeks and it seems to be working but the problem is that every time I apply it, my skin complexion becomes very dark and not natural. When I wash the solution of, the skin tone returns to the way it was. Does anyone know something I could put on after the repairing lotion to keep my skin complexion natural? By the way, im not talking about the marks left after acne. Thanks for the help!

Link to post
Share on other sites

I can't relate to your particular experience, but I can say that Proactiv destroyed my face. It worked moderately well when I started using it, but led to the worst breakout I have ever experienced.

Be cautious; if your acne really starts to flare up (after using Proactiv for a few months), stop using it! I kept using it, and it only made my face worse.

Link to post
Share on other sites

dark as in redness/irritation? also, what from proactiv are you talking about, the toner (crap) or the bp (pricey but decent). i would seriously question using proactiv if i were you, as it is extremely overpriced and less effective than dans treatment regimine, which isnt soley about getting money. i used proactiv without any results before using dans regimine.

Link to post
Share on other sites

Thank you for the input. I used Proactiv about a year ago for 4 months and it led to the most beautiful skin I've ever had. Unfortunetly, I thought that was the end of my acne so I stopped using it and a year later my acne is as bad as ever. And the problem is my face is not that irrated after I use the whole kit (BP Cleanser, Toner, and PB lotion), the problem is my complexion doesn't look natural.

Link to post
Share on other sites

You might be allergic to one (or more) of the ingredients. Maybe try substituting out the products (Cleanser, Toner, or Lotion) one-by-one to see if that helps your complexion. Maybe it's the toner. Maybe the lotion or cleanser. Who knows? But if you find that one of those products, in particular, is causing your unnatural complexion, then it shouldn't be difficult to substitute in a non-Proactiv product.

Link to post
Share on other sites

I agree with Cowbell, just try substituting each out one-by-one to see which is causing this problem for you. I had this issue as well when I had used Proactiv but I never stuck around long enough with it to see which product was causing my unnatural look, the products themselves was just irritating my acne after about a few months or so and caused a worse outbreak than I had before.

Link to post
Share on other sites

I hate Proactiv.

It works for maybe the first month or so and you become all proactive about how you're going to have beautiful, clear skin like Jessica Simpson and Vanessa Williams!

And then it stops working...

Link to post
Share on other sites
Thank you for the input. I used Proactiv about a year ago for 4 months and it led to the most beautiful skin I've ever had. Unfortunetly, I thought that was the end of my acne so I stopped using it and a year later my acne is as bad as ever. And the problem is my face is not that irrated after I use the whole kit (BP Cleanser, Toner, and PB lotion), the problem is my complexion doesn't look natural.
Link to post
Share on other sites

Well Proactiv worked well for me before so I'm hoping it will do the same again. I was wondering if there is a good moisturizer that I can use after applying Proactiv because it really really dries out my skin. Preferably, is there one that can help with the healing of post-acne marks?

Link to post
Share on other sites

I used Proactiv for as long as I can remember. ok.. maybe 3 years. I used it during my college years.

From my experience, I must admit that

1) Proactiv works miraculously only in the beginning. 3-6 months.

2) Then it gets less and less effective.

3) It makes skin oily.

4) It slowly burns the skin and cause skin discoloration. (example, darker skin tone, redness)

5) If you stop Proactiv, acne gets 1000x worse.

By end of third year, Proactiv stopped working.

I see alot of comments from the Proactiv users that complementing on the product, but I notice that they've only used it for a couple of months.

So what i'm trying to say is that Proactiv is good for short term use, but once your skin gets used to that, it will not work as good as before.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×